# SDR CA010307014

- Difficulty date: February 22, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Boeing 757236
- Aircraft time: 37,550 hours
- Engine: Rroyce RB211535E437
- System (JASC): 7520 · Engine Cooling System
- Part: Bolt
- Part number: BACB30LE8U19
- Condition: Sheared
- Location: Nr 1 Engine
- Component: Bracket, 311N51481
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE CHECK FOUND NR 1 ENGINE RT C DUCT AFT FORWARD BOLT SHEARED. AIRCRAFT WAS FERRIED ON A FERRY FLIGHT PERMIT WITH BOEING SUPPORT AND BOLT REPLACED. AIRCRAFT RETURNED TO SERVICE.
